Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
31 p, 443.9 KB Sub-Gaussian heat kernel estimates and quasi Riesz transforms for 1≤p≤2 / Chen, Li (Instituto de Ciencias Matemáticas (Madrid, Espanya))
On a complete non-compact Riemannian manifold M, we prove that a so-called quasi Riesz transform is always Lp bounded for 1 < p ≤ 2. If M satifies the doubling volume property and the sub-Gaussian heat kernel estimate, we prove that the quasi Riesz transform is also of weak type (1; 1).
2015 - 10.5565/PUBLMAT_59215_03
Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 313-338 (Articles)  

See also: similar author names
3 Chen, L.
1 Chen, Lading
1 Chen, Liang
1 Chen, Liming
1 Chen, Lin
1 Chen, Ling
1 Chen, Lingxiu
1 Chen, Liugang
2 Chen, Long-Qing
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.